# SDR SIMA20160629008

- Difficulty date: June 29, 2016
- Submitted: July 6, 2016
- Operation: Air carrier
- Aircraft: N831AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145616
- Aircraft time: 33,406 hours, 29,186 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14522229005
- Condition: Cracked
- Location: Frame 75
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MBV INSPECTION,QA FOUND 1 CRACK AT  FASTNER HOLE ON FR 75 BETWEEN STRINGERS 1L AND 2L. AIRCRAFT WAS REMOVED FROM SERVICE FOR MBV INSPECTION AND WILL BE RETURNED TO SERVICE AFTER MBV INSPECTION. -C/A-PERFORMED PERMANENT REPAIR ON CRACKED  FASTNER HOLE ON FR 75 BETWEEN STRINGERS 1L AND 2L IAW ERS-EM-53MR-2153. AIRCRAFT WILL BE RETURNED TO SERVICE AFTER MBV INSPECTION.
